# SDR UF6A990534

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5D11186
- Condition: Corroded
- Location: Bs 360/343
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - INTERCOSTAL BETWEEN FLOORBEAM AT STATION 360FS AND 343FS HAS CORROSION AROUND NUTPLATE HOLE.  MAINTENANCE REAMED OUT THE NUTPLATE HOLE TO .50 DIAMETER AND FABRICATED A STRAP OF 2024-T3, .063 THICK BY 4.00 LONG BY .75 WIDE.  ALL WORK WAS DONE IAW ENGINEERING ORDER NR 99-091.  AREA WAS ALODINED AND PRIMED.  (M)
